All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC

Moawia Alghalith
''A note on the stochastic portfolio optimization''
( 2017, Vol. 37 No.2 )
We reduce the continuous-time dynamic (portfolio) optimiza tion problem to a simple, one-period optimization model. Our method is far simpler than the existing methods in the sense that it avoids the complex ities associated with the Hamilton-Jacobi-Bellman partial differential equa tion HJB PDE or the duality methods.
JEL: C6 - Mathematical Methods and Programming: General
Manuscript Received : Jan 26 2017 Manuscript Accepted : Jun 05 2017

  This abstract has been downloaded 1147 times                The Full PDF of this paper has been downloaded 154655 times